MathSciNet Relay Station
MathSciNet bibliographic data
MR512252 (80j:47027) 47B10 (46B25 46L05)
Pisier, Gilles Grothendieck's theorem for noncommutative $C\sp{\ast} $-algebras, with an appendix on Grothendieck's constants. J. Funct. Anal. 29 (1978), no. 3, 397–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement